MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TELE PACK +

KARL STORZ SE & CO. KG TELE PACK +
Model Number TP101
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the information received, intermittent signal interruptions occurring.The signal interruptions occurred during a presentation of the device with the staff and not during a medical procedure, there was no patient involved.No death or (unanticipated) serious deterioration in state of health reported.Cross reference mdr: 2027009-2026-00095.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Investigation: section h6 has been updated to included additional codes.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TELE PACK +
Common Device Name
TELE PACK +
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24141589
Report Number9610617-2026-00094
Device Sequence Number9357508
Product Code FET
UDI-Device Identifier04048551425701
UDI-Public04048551425701
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K221174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTP101
Device Catalogue NumberTP101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer06/08/2026
06/15/2026
06/15/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date06/12/2026
06/19/2026
06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown